Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Joseph D Rabinoff

Research Interests: Number theory, algebraic geometry

Arithmetical algebraic geometry, Curves, Algebraic, Geometry, Algebraic
Recent Publications
  1. Dupuy, T; Katz, E; Rabinoff, J; Zureick-Brown, D, Total p-differentials on schemes over Z/p2, Journal of Algebra, vol. 524 (April, 2019), pp. 110-123 [doi[abs]
  2. Foster, T; Rabinoff, J; Shokrieh, F; Soto, A, Non-Archimedean and tropical theta functions, Mathematische Annalen, vol. 372 no. 3-4 (December, 2018), pp. 891-914 [doi[abs]
  3. Katz, E; Rabinoff, J; Zureick-Brown, D, Diophantine and tropical geometry, and uniformity of rational points on curves, Proceedings of Symposia in Pure Mathematics, vol. 97 no. 2 (January, 2018), pp. 231-279 [doi[abs]
  4. Gubler, W; Rabinoff, J; Werner, A, Tropical skeletons, Annales De L’Institut Fourier, vol. 67 no. 5 (January, 2017), pp. 1905-1961 [doi[abs]
  5. Papikian, M; Rabinoff, J, Optimal quotients of Jacobians with toric reduction and component groups, Canadian Journal of Mathematics, vol. 68 no. 6 (December, 2016), pp. 1362-1381 [doi[abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320